# SDR MALA010146

- Difficulty date: January 26, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Engine: Ge CT79B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Part number: 6068T56P01
- Part serial: GRTB7662
- Condition: Illuminated
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AIR VALVE LIGHT ILLUMINATED IN FLIGHT.  AIR TURNBACK TO DTW.  MAINTENANCE REPLACED ANTI-ICEVALVE P/N 6068T56P01, S/N OFF GRTB7662, S/N ON GRTG1442, PER SF340AMM.  PERFORMED OPS CHECK, ALL CHECKS GOOD AT THIS TIME.
